How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Doctor
Category: OB GYN
Satisfied Customers: 8703
Experience:  Doctor of Medicine
28323552
Type Your OB GYN Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

I took a Plan- on January 12. All of March and April I have

Customer Question

I took a Plan-B on January 12. All of March and April I have noticed much more hair shedding/loss than normal for me. From what I can tell, hair loss (telogen effluvium?) is a side effect of Plan-B, but isn't common.
Also, for two weeks in March I was severely stressed out, and my period was three days late, but otherwise normal. I am taking biotin and Femdiol which I get from The Medicine Man for hormone regulation. I've taken Femdiol before and it never caused any hair loss, and I started taking it again after the hair loss began.
Is this hair loss normal, and will it stop within a month or two?
And will it grow back?
Submitted: 7 months ago.
Category: OB GYN
Expert:  Dr. SH replied 7 months ago.
Thank you for your question.Yes I think that you have telogen effluvium.This usually does settle in a few months' time and your the lost hair usually does grow back.This session is open for any number of further questions that you may have.Please rate me by clicking on one of the rating options at your end as that is the only way I am credited on here for helping you out.Kindest regards